# SDR UALA2013052003444

- Difficulty date: May 17, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14L BETWEEN BS 640 - 660 HAS SEVERAL CRACKED FASTENERS.   CUTOUT DAMAGED SECTION OF STRINGER. HFEC INSPECTED ALL DAMAGE REMOVED REF NDT PT 6, 51-00-19, NO DEFECTS NOTED. INSTALLED NEW STRINGER SECTION SRM 53-00-03, FIG 201, DWG 143N3110-18, AND SRM51-40-02. MAJOR REPAIR.
